# SDR CALA2020010600049

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB 92.70 VERT STIFFENER NO. 4 HAS VISIBLE CRACK. REF TO PEMCO NR 2645N838. REPAIRED VERTICAL STIFFENER NO.4 AT RH HORZ STAB STA 92.7 I.A.W. B737-800 SRM 55-10-09 REP 5 & 55-10-01 REP 11 IS A CATEGO RY B REPAIR & REQUIRES INSPECTION THRES HOLD OF 56,000 TOTAL FLIGHT CICLES DVL & EXTERNAL LOW FREO EDDY CURRENT INSPECTION AT 9,000 FLIGHT CYCLES. WORK PERFORMED, ENTERED. INSPECTED REPAIR REF. SRM 55-10-09 REPAIR 5 AND SRM  55-10-01 RE PAIR 11. INSPECTION EPRFORMED.
